# SDR SWAA2024061783528

- Difficulty date: May 7, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Lbl 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BS 540 AND LBL 6 AT AIR CONDITIONING BAY.    REPLACED SUPPORT BRACKET LOCATED BS 540 AND LBL 6 AT AIR CONDITIONING BAY DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM IAW  SRM 51-10-02-0G-0 ITEM 9. SRM 51-40-02-0G-0. MEASURE OF CRACK IS: 0.882 IN.
